Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


2 Weeks On Atripla, Good so far!
Feb 25, 2007

I am posting this in repsonce to many questions about atripla. I just started taking Atripla 2 weeks ago, first time taking meds for me, scared to death, as many of us are. The first night I took Atripla I experienced a wind like noise in my ears, and became very dizzy and tired. Similiar feeling as if I drank to much. After a very restless night of waking up and falling back asleep, I awoke in the morning feeling very dizzy. This feeling past around 12 hours after I first took the pill. These symptoms slowly went away over the course of 4 -7 days. At this point, 2 weeks into the the meds, I only notice side effects if I wake up in the middle of the night, I will feel somewhat dizzy. Overall, if this med works for me against the virus and this are the only side effects I experience, then for me, Atripla is a blessing! I know we all react differently, but I wanted to share my experience with the side effects to date. I am looking forward to seeing if the pill is effective in attacking the virus and assisting with my CD4 count. currently a CD4 of 638 and viral load of 55,000, being Acute HIV my doctor wanted me to start meds right away for a short time, 6- 12 months. Good luck everyone! Hope experience helps some of you make a decision on the Atripla.

Response from Dr. Young

Thanks for you post and sharing your story.

I hope that this gives valuable insight about what side effects to expect when starting on HAART.

BY



Previous
Reyataz to Kaletra Switch
Next
cd4 count-- two year mark

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement